# SDR AALA20090924DFW13

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- Aircraft time: 58,191 hours, 29,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE DOOR EMERGENCY LIGHT EXIT IDENTIFIER IS INOPERATIVE.  REPLACED BATTERY PACK.
